Ch-Ch-Ch-Changes

If there’s one thing I’ve learned while going through infertility, it’s that nothing is entirely certain, and changes can happen on the fly.

And I’ve had to figure out how to deal with it, because doing so is not necessarily in my nature. My solution, as mentioned before, has been drugs and therapy (and they’ve been VERY helpful). Anyway, due to personal circumstances/changes at home I won’t go into here, my hubby and I have spent the last month or so determining whether or not heading to Brno would be feasible; whether we would have to postpone until mid-late next year. It’s been a little harrowing, to say the least. We’ve come so close to going through with DE IVF, and it has been nerve-wracking thinking of our chance possibly slipping over the horizon. So I am very thrilled to say we’re only dealing with a delay of a couple of weeks. My new dates of travel are Jan 25 – Feb 4. Mag at MIA has been an absolute wonder through the last 6-8 weeks, and I can’t say how happy I am that we decided to go through her company. We talked about our circumstances with her, and she was more than willing/patient enough to work with us and get everything changed (and there have been a lot of changes).

To start, my protocol has changed dates, along with medication brand/types. The new “itinerary” is as follows:

  • January 4: Diphereline Depot shot for down regulation. I ordered this from the Czech pharmacy at Reprofit; it should be here tomorrow (yay!!!). I’m going to Skype with Mag when it gets here to make sure everything is mixed correctly and instructions are clear.
  • January 5: Endometrial biopsy/scratch
  • January 9: Last BCP (Day 21 of the pill pack).
  • January 14: CD 1. Contrary to what I had written previously, for this cycle, CD 1 is NOT the first day of my period. My RE set me straight on that one on a more recent appointment. Since my ovaries will be temporarily closed for business as of Jan. 4th, CD 1 for me will be the first day of estrogen supplementation. Supposedly, a period for me will be brought on by ending the BCP’s. I’ll have to go back to my other post and update that so the misinformation doesn’t stay out there on the interwebs.
  • Estradiol/Oestradiol:
    • CD 1-4: 2mg (1 tab) in the am.
    • CD 5-7: 2mg in the am and pm.
    • CD 8-whenever the docs tell me to stop (hopefully, 12 weeks of pregnancy. Not even going to list the alternative. Positive thinking.): 2mg am, lunch, and pm.
  • Progesterone: As I said….changes. I’ll still be doing shots, but not daily. My local RE that will be following me wants me on daily Crinone while taking 2 weekly shots of (deep breath) 17-alpha-hydroxyprogesterone, a.k.a. 17P. He said he likes his donor and FET patients to use that form of progesterone as a supplement because it has been shown to lower rates of early miscarriage. I have a lot more research to do on it before the first shot, and I’ll post what I find out.

We have 57 days left until we fly. It is TRULY starting to feel real. I’ve started taking my prenatal, fish oil, and vitamin D again, and I’m trying to cut down a little on the extraneous not-so-healthy stuff in preparation (I’ve been having lots of wine, coffee, and delicious dishes that are probably clogging my arteries as I type)…but not being SO healthy that I’m completely outside my norm. I did that while TTC, and it drove me nuts. I didn’t feel like myself, and I was always paranoid about whether or not what I was doing (or not doing) was affecting my eggs. Turns out it was all for naught. I don’t want that kind of stress anymore!

In any case, I hope this posting finds everyone who reads it happy and healthy, and I hope everyone had a relaxing Thanksgiving. More to come this weekend.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s